Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Lucas against Mechanism II: A Rejoinder

J. R. Lucas
Canadian Journal of Philosophy
Vol. 14, No. 2 (Jun., 1984), pp. 189-191
Stable URL: http://www.jstor.org/stable/40231364
Page Count: 3

You can always find the topics here!

Topics: Peano axioms, Arithmetic
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • More info
  • Add to My Lists
  • Cite this Item
Lucas against Mechanism II: A Rejoinder
Preview not available

Page Thumbnails

  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191